# SDR HALA0700335

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 20,559 hours, 4,000 cycles
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Adapter
- Condition: Not Closed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND RT IDG PRESSURE ADAPTER WOULD NOT CLOSE AFTER SERVICING IDG.  REPLACED PRESSURE ADAPTER LEAK CKS GOOD SERVICED IDG PER OVERNIGHT CHECK INSTRUCTIONS.
